RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 1982 Volume 27, Issue 1, Pages 120–128 (Mi tvp2275)

This article is cited in 5 papers

Equilibrium paths in the stochastic models of economical dynamics

I. V. Evstigneev, P. K. Katyšev

Moscow

Abstract: A stochastic model of economical dynamics with an axiomatic description of demand is studied. The main result is the existence theorem for equilibrium paths. The proof is based on the method of monotone operators.

Received: 30.11.1979


 English version:
Theory of Probability and its Applications, 1982, 27:1, 127–135

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025